MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SILICONE - BIVONA TUBES NEO/PED FLEXTEND PLUS; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. SILICONE - BIVONA TUBES NEO/PED FLEXTEND PLUS; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 67PFP60
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was defective.No patient injury was reported.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4) , as a result of warning letter cms# (b)(4).No lot number was provided; therefore, device history record review could not be completed.No product sample was received; therefore, visual and functional testing could not be performed, the reported issue could not be confirmed , and root cause could not be determined.

Brand Name
SILICONE - BIVONA TUBES NEO/PED FLEXTEND PLUS
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16051805
Report Number3012307300-2022-28153
Device Sequence Number12360995
Product Code JOH
UDI-Device Identifier10351688518538
UDI-Public10351688518538
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number67PFP60
Device Catalogue Number67PFP60
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2022
Initial Report FDA Received Date12/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown